MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85577026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the medrad® stellant flex ct injection system, serial number (b)(6), was completed on february 28, 2024 which confirmed that the injector was operating within bayer specifications.The stellant® flex disposable set that was in use during the procedure was discarded by the site; therefore, it is not available for evaluation.The customer was unable to provide the lot number of the disposables; therefore, testing of retained samples was not possible.The customer declined the offer of additional clinical applications training.The site continues to use the stellant ct injection system after the reported event with no further issues reported.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
Bayer medical care was notified of an extravasation occurring during a cardiac ct scan while the patient was connected to a medrad® stellant flex ct injection system.The customer reported that approximately 130ml of contrast was extravasated in the patient's left forearm during the injection.The patient underwent a fasciotomy, and an ultrasound was performed which confirmed that vascular and arterial blood flow had been maintained.The patient is reported to be stable.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key18856615
Report Number2520313-2024-00005
Device Sequence Number11597638
Product Code DXT
UDI-Device Identifier00616258011219
UDI-Public(01)00616258011219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85577026
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown